Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning her 17 year old daughter with an allergy to antibiotics and no other pertinent medical history, who on 22-APR-2008 was vaccinated with a 0.5 mL first dose of GARDASIL intramuscularly. On 20-JUN-2008 the patient received the second dose of GARDASIL. Concomitant therapy included hormone contraceptives (manufacturer unspecified). On 22-SEP-2008 the patient experienced headache, dizziness, nausea, fatigue, chest pain and stomach pains. The patient had her first CT Scan of the abdomen and blood work that were negative. On 09-OCT-2008 the patient had another CT Scan of the abdomen and the pelvis due to increased pain; the results were negative. On 22-OCT-2008 the patient received the third dose of GARDASIL. Then on 03-NOV-2008, the patient had an upper GI that was negative. On 04-NOV-2008 the patient had gastric emptying studies that were negative. On 05-NOV-2008 the patient had X-rays and blood work that were negative. The mother reported that her daughter was now "incapacitated", sleeping most of the day and was unable to get out the bed. The pain in the patient''s stomach and chest had persisted and continued to worsen. The mother stated that "she continues to go down every day". The patient had been out of school for the past week and was not able to participate in after school activities (the patient was a cheerleader). At the time of this report, the patient had not recovered. The patient''s headache, dizziness, nausea, fatigue, "sleeping most of the day/unable to get out of bed", "out of school for the past week and not able to participate in after school activities", "continues to go down every day", chest pain and stomach pains were considered to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166